Short remark on intuitionistic fuzziness and square-free numbers

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 21, 2015, Number 3, Pages 35—37
Download full paper: PDF, 129 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
Department of Bioinformatics and Mathematical Modelling
Institute of Biophysics and Biomedical Engineering – Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

Abstract

Two examples of possible relationships between elements of number theory and intuitionistic fuzzy set theory are given.

Keywords

  • Intuitionistic fuzzy pair
  • Intuitionistic fuzzy set
  • Square-free number

AMS Classification

  • 03E72
  • 11A25

References

  1. Atanassov, K. (2009) A remark on an arithmetic function. Part 2. Notes on Number Theory and Discrete Mathematics, 15(3), 21–22.
  2. Atanassov, K., On Intuitionistic Fuzzy Sets Theory, Springer, Berlin, 2012.
  3. Atanassov, K., Szmidt, E., & Kacprzyk, J. (2013) On intuitionistic fuzzy pairs, Notes on Intuitionistic Fuzzy Sets, 19(3), 1–13.
  4. Mitrinovic D., & Sándor, J. (1996) Handbook of Number Theory, Kluwer Academic Publishers.

Related papers

Cite this paper

APA

Atanassov, K. T. (2015). Short remark on intuitionistic fuzziness and square-free numbers. Notes on Number Theory and Discrete Mathematics, 21(3), 35-37.

Chicago

Atanassov, Krassimir T. “Short Remark on Intuitionistic Fuzziness and Square-free Numbers.” Notes on Number Theory and Discrete Mathematics 21, no. 3 (2015): 35-37.

MLA

Atanassov, Krassimir T. “Short Remark on Intuitionistic Fuzziness and Square-free Numbers.” Notes on Number Theory and Discrete Mathematics 21.3 (2015): 35-37. Print.

Comments are closed.